Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum
Sign in to follow this  
Merkan

Worsening post excersice - more proof to the 5-HTP-Dopamine theory

Recommended Posts

Well, since ive been completely symptom free for some time, i went to the gym and did some heavy liftening. Things like deadlifts and so.

When i lett the gym i got symptoms back to where it all started. Took me a week to get ok: ish.

I started reading about this at normal training sites about the role of the central nervous system during training. From what i have read the reason why you nere to rest between excercices is because there is a Dopamine deplition and more 5-HTP in action post excercice. To regain normal levels, you need 24-48hours of rest, but sometimes up to 3x that amount.

I know neurology and its theisis isnt exact science but for me its clear that the 5-HTP/Dopa theory is a major factor in the symptomatics of HPPD.

So, how do i deactivate my 5- HTP ;)

  • Upvote 2

Share this post


Link to post
Share on other sites

Well, i am symptom free with my meds (sinemet, Keppra, Clonazepam and some magnesium).

But it went from being oblivious to full blown, please hospitalize me.

  • Upvote 1

Share this post


Link to post
Share on other sites

When reading that thread, i believe it has to do with adrenaline, right?

Would a more subtle approach be better, like taking my time between different lifts, not go all the way to failure etc.?

The boost you get from workout feels good so it would be sad but better if its possible to manage. I am all in for the fitness look anyway :)

  • Upvote 1

Share this post


Link to post
Share on other sites

Perhaps there is a way to adjust meds according to exercise.  Are the symptoms you get the same as before meds?

 

How do you feel when scuba diving?

 

Does coffee affect your visuals?  (please describe this one)   Note: coffee reduces the risk of developing Parkinson's so must have some effect on dopamine systems.  Also, many HPPDers report problems with caffine.

  • Upvote 2

Share this post


Link to post
Share on other sites

1, yes, just as bad

2, calm during the scuba, no impact on HPPD

3, Yes, i had a double espresso and i got vs and after mages for some hours

Perhaps there is a way to adjust meds according to exercise.  Are the symptoms you get the same as before meds?

 

How do you feel when scuba diving?

 

Does coffee affect your visuals?  (please describe this one)   Note: coffee reduces the risk of developing Parkinson's so must have some effect on dopamine systems.  Also, many HPPDers report problems with caffine.

Share this post


Link to post
Share on other sites

I did not know there was any issues involving 5-HTP  Some people have used 5-HTP supplements without any issues.

Are there any posts on the excess levels of 5-HTP on visuals?

Share this post


Link to post
Share on other sites

1, yes, just as bad

2, calm during the scuba, no impact on HPPD

3, Yes, i had a double espresso and i got vs and after mages for some hours

 

That is interesting because swimming is exercise and can be strenuous.

 

 

Doubt this will add anything of value but just got done shoveling snow/ice for 40 minutes and visuals are definitely increased

 

It is valuable input.  Exercise doesn't change my visuals, but is good for mood and general health.  But plenty report activity causing visual issues.

 

I think it involves both histamine factors and manipulating the CNS through the ANS.  Have done some experiments with the latter with good results.

 

 

I did not know there was any issues involving 5-HTP  Some people have used 5-HTP supplements without any issues.

Are there any posts on the excess levels of 5-HTP on visuals?

 

I find that both melatonin and 5-HTP (which are closely related to serotonin) have a mild negative effect on vision.

Share this post


Link to post
Share on other sites

Visual> Scuba is not swimming. Basically you are wightless and just flottning around controlling your position with your breath. I never felt any physical restrain except putting the tank on

Share this post


Link to post
Share on other sites

Merkan, it just says you Can't receive any more messages ehrn I tried to send you one.  Anyway, just wanrd to see how you are feeling.  Has your blow up calmed down?

Share this post


Link to post
Share on other sites

Perhaps there is a way to adjust meds according to exercise.  Are the symptoms you get the same as before meds?

 

How do you feel when scuba diving?

 

Does coffee affect your visuals?  (please describe this one)   Note: coffee reduces the risk of developing Parkinson's so must have some effect on dopamine systems.  Also, many HPPDers report problems with caffine.

Yes I cannot drink coffee either...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.